# SDR DL76G070544

- Difficulty date: December 13, 2006
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 30,861 hours, 4,703 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B CORE COWL AFT HAT FRAME IS CRACKED.  FAB`D REPAIR DOUBLER PER ERA 458865-14.  INSTALLED REPAIR PER SRM 51-40-02 PAGE 2 AND 3 SRM 54-45-01 REPAIR 4 PARA 4G AND 4H.
